# SDR DALA2014110205934

- Difficulty date: November 1, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER FUSELAGE SKIN ON STA Y=1214 BETWEEN LONGERONS 26LT AND 25LT.  DAMAGE FINGER DOUBLER WAS TRIMED NEW SECTION FROM FINGER DOUBLER WAS FABRICATED TREATED AND PAINTED AND INSTALLED IAW SRM 51-10-3 AND 53-04, FIG 12D.
